BibTeX record journals/networks/MarcoteBF05

download as .bib file

@article{DBLP:journals/networks/MarcoteBF05,
  author    = {Xavier Marcote and
               Camino Balbuena and
               Josep F{\`{a}}brega},
  title     = {Connectedness of digraphs and graphs under constraints on the conditional
               diameter},
  journal   = {Networks},
  volume    = {45},
  number    = {2},
  pages     = {80--87},
  year      = {2005},
  url       = {https://doi.org/10.1002/net.20051},
  doi       = {10.1002/net.20051},
  timestamp = {Fri, 30 Nov 2018 13:19:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/networks/MarcoteBF05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier